# SDR UALA2011022100884

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 43,256 hours, 5,385 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Part serial: 26798
- Condition: Faulty
- Location: Position 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK R2 AND TIME UNABLE TO RESET.  RT PACK TEMP HIGH CAUSING PACK TRIP OFF. ACCOMPLISHED TROUBLESHOOTING IAW MAINT MSG, SWAPPED RT LOW LIMIT VALVE WITH RT TURBINE BYPASS VALVE IN ORDER TO DISPATCH USING MEL2152AE.  REPLACED RT LOW LIMIT VALVE.  SWAPPED TURBINE BYPASS VALVE BACK TO ITS ORIGINAL POSITION.  OPS CHECK NORMAL.
